# SDR IPXA2025080155352

- Difficulty date: July 3, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,070 hours, 25,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N75591
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1037 - FS 1060 LBL 37 THE PAX EXHAUST INTERCOSTAL 149N7559-1 HAS EXFOLIATION ON UPPER FWD SURFACE INSTALLED PAX EXHAUST INTERCOSTAL OF FS 1037-1060 LBL 37 IAW SRM 51-40-02.
